Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What causes ear pain and bleeding in my legs ?

Yes, thank you. I m a 58 year old female w/history of Afib, Diabetes , Crohns, Asthma . I am on 10 mg of Warfarin per day to keep my INR at 2.5 to 3. range... Right now I have what seemed like an ear ache. Went to see an urgent care doctor since I must pay out of pocket. Lost my job, car, home..... staying w/friends. My fear is that I may be bleeding internally as in aneurysm ... Severe headache , over right eye, at right temple, inner ear , and top of right side of my head. Also have a strange speckling of little bloody dots on both my legs. These spots have and do break open and bleed quite easily. The spots start just below my ankle bone and rise to knee level. Chief complaint is the pain in my ear... Urgent care sd some redness, but nothing to merit the sort of pain I am experiencing. B/P 152/84, pulse 93. Again would like to stress PAIN and Bleeding.... I awoke from dead sleep to find my mouth filled w/clotted blood around my gums ( I had flossed my teeth before going to bed ). Blood was over 20% of each of my 4 pillows on the bed. Sheets are dotted (dime size) w/similar spots of blood from my legs. Oxycodone does not touch the pain in my ear, throat, temple and top of right side of my head which is sensitive to the touch. What do I do? I don t want to go to an ER and be held for hours, bills run up the whazoo for something I will never be able to repay. That would really get my ticker going kafluey. Thank you in advance for any pertinent advice or insight you can give.
Asked On : Sun, 5 Jun 2011
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
most likely you are having bleeding disorder due to warfeine
may be you are having some internal bleeding also
consult with your doctor immediately and get a check up and tests done for proper management urgent medical care is required
Answered: Sun, 5 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good day
Since you are on a blood thinner, the headache could indicate bleeding inside your head at worst. It may also be a Migraine or Temporal arteritis. Those spots may indicate bleeding from under the skin. Kindly visit your Doctor as soon as possible.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor